| Model Number |
02.12.0411FR |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
12/17/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 1 year 7 months after the primary, the patient came in reporting instability due to laxity.The surgeon revised the 11mm poly with a 17mm poly and the surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 23 december 2024.Lot 2201062: (b)(4) items manufactured and released on 05-apr-2022.Expiration date: 2027-03-17.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.The surgeon revised liner height, which is a common practice to restore the joint stability.There is no indication that any potential issue with the device may have caused or contributed to the event.